# SDR ABXA9701342

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 97558481
- Condition: Corroded
- Location: Bs 200 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 300 - 240 LONGERON 31L, LONGERON AND SPLICE CORRODED.  REPAIRED IAW ABX REA D853-19067-MR AND DC-8 SRM 51-3-2.
